oh man, I am so sorry Clo! I hope this one goes well. Im glad you are staying at a place close to the hospital. Ive had plenty of experience with those long commutes. I usually don't have an issue with moviprep despite the large quantity you have to drink, though I get the heart racing you mentioned with all of them Ive had. I have had issues with magnesium citrate, never could have anything lemon flavored after that experience. I barely went to the bathroom, I threw up the entire contents of my digestive system instead and had a fever over 104 that night after the scope that wouldn't budge with tylenol. I was also distance from the doctor. He was in manhattan, 2 hours away. He should have had me in the hospital but instead I spend the whole night on the sofa unable to move and thinking I was going to die and being so delirious i didn't much care. so yeah, no more Mag citrate. when I ended up constipated last spring ( probably from the stricture) and was in the ER, they tried everything to get me to go. the very last thing they pulled out was Mag Citrate. I think it literally scared it out of me.
Post Edited (Labradorite) : 7/28/2017 9:29:32 AM (GMT-6)